# SDR 9713679992

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8960E
- Make and model: Doug DC-9-31
- Aircraft serial: 45869
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AT 13,000 FEET, FLIGHT ATTENDANT REPORTED HOT RUBBER ODOR COMING FROM AIR CONDITIONING VENT AT GALLEY AREA, NO SMOKE WAS REPORTED.  FLIGHT WAS DIVERTED TO ORD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED ENGINES, AIR CYCLE MACHINES, BALLASTS, GALLEY OVENS, AND LAVATORIES.  NO DISCREPANCIES COULD BE FOUND.
